MAUDE Adverse Event Report: DEPUY IRELAND ATUNE CR RT MS INS SZ 6 10; KNEE IMPLANT - TIBIAL INSERT

DEPUY IRELAND ATUNE CR RT MS INS SZ 6 10; KNEE IMPLANT - TIBIAL INSERT
Catalog Number 152020610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Fall (1848)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: additional narrative: h3, h6: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported that the patient fell and dehisced surgical wound.Surgeon open poly swap wash out in agreement new allegations against implants.Doi: (b)(6) 2025.Dor: (b)(6) 2025.Affected side: right knee.

Brand Name
ATUNE CR RT MS INS SZ 6 10
Common Device Name
KNEE IMPLANT - TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22079833
Report Number1818910-2025-08445
Device Sequence Number8600617
Product Code JWH
UDI-Device Identifier10603295542520
UDI-Public(01)10603295542520(17)310630(10)M42G02
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K211609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number152020610
Device Lot NumberM42G02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale